Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 30, NWS Milwaukee, WI

April 4, 2012

NWS Milwaukee, WI issued this small craft advisory at Apr 4, 2012, 3:41 AM CDT. It took effect at Apr 4, 2012, 11:16 AM CDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2012, 3:41 AM CDT (08:41 UTC)
In effect from
Apr 4, 2012, 11:16 AM CDT
Expired
Apr 6, 2012, 9:17 AM CDT
In force
46 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WHUS73 KMKX 040841
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CDT WED APR 4 2012

...INCREASING NORTHEAST WINDS TO BUILD HIGH WAVES...

.A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO
THE NORTH AND LOW PRESSURE TO THE SOUTH WILL PRODUCE GUSTY
NORTHEAST WINDS THIS AFTERNOON...BUILDING HIGH WAVES IN THE
NEARSHORE WATERS BY LATE THIS AFTERNOON OR EARLY THIS EVENING.

THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES HIGH THROUGH
THURSDAY...UNTIL WINDS VEER EAST AND EASE THURSDAY EVENING. WAVES
WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT
THURSDAY NIGHT.

LMZ643>646-041645-
/O.NEW.KMKX.SC.Y.0030.120404T1800Z-120406T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CDT WED APR 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM CDT FRIDAY. 

* WINDS: NORTHEAST 10 TO 15 KNOTS...INCREASING TO 15 TO 25 KNOTS
  THIS AFTERNOON THROUGH TONIGHT....EASING SLIGHTLY TO 10 TO 20
  KNOTS THURSDAY. TURNING EAST AND EASING TO 5 TO 15 KNOTS
  THURSDAY NIGHT. 

* WAVES: 1 TO 3 FEET...BUILDING TO 3 TO 6 FEET NORTH OF MILWAUKEE
  AND 4 TO 7 FEET FROM MILWAUKEE SOUTH TONIGHT. SUBSIDING TO 2 TO
  4 FEET AFTER MIDNIGHT THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
11 follow-up statements
899 
WHUS73 KMKX 041431
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CDT WED APR 4 2012

...INCREASING NORTHEAST WINDS TO BUILD HIGH WAVES...

.A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO
THE NORTH AND LOW PRESSURE TO THE SOUTH WILL PRODUCE GUSTY
NORTHEAST WINDS THIS AFTERNOON...BUILDING HIGH WAVES IN THE
NEARSHORE WATERS BY LATE THIS AFTERNOON OR EARLY THIS EVENING.

THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES HIGH THROUGH
THURSDAY...UNTIL WINDS VEER EAST AND EASE THURSDAY EVENING. WAVES
WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT
THURSDAY NIGHT.

LMZ643>646-042245-
/O.CON.KMKX.SC.Y.0030.120404T1800Z-120406T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 4 AM CDT FRIDAY. 

* WINDS: NORTHEAST 10 TO 15 KNOTS...INCREASING TO 15 TO 25 KNOTS 
  THIS AFTERNOON THROUGH TONIGHT....EASING SLIGHTLY TO 10 TO 20 
  KNOTS THURSDAY. TURNING EAST AND EASING TO 5 TO 15 KNOTS 
  THURSDAY NIGHT. 

* WAVES: 1 TO 3 FEET...BUILDING TO 3 TO 6 FEET NORTH OF 
  MILWAUKEE AND 4 TO 7 FEET FROM MILWAUKEE SOUTH TONIGHT. 
  SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
572 
WHUS73 KMKX 041616 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1116 AM CDT WED APR 4 2012

...INCREASING NORTHEAST WINDS TO BUILD HIGH WAVES...

.A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO
THE NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY
NORTHEAST WINDS AND BUILDING HIGH WAVES IN THE NEARSHORE WATERS.

THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES HIGH THROUGH
THURSDAY...UNTIL WINDS VEER EAST AND EASE THURSDAY EVENING. WAVES
WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT
THURSDAY NIGHT.

LMZ643>646-050030-
/O.EXT.KMKX.SC.Y.0030.120404T1616Z-120406T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1116 AM CDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS...EASING SLIGHTLY TO 10 TO 20
  KNOTS THURSDAY EVENING. WINDS WILL VEER EAST AND EASE TO 5 TO 15
  KNOTS THURSDAY NIGHT.

* WAVES: 1 TO 3 FEET...BUILDING TO 3 TO 6 FEET NORTH OF 
  MILWAUKEE AND 4 TO 7 FEET FROM MILWAUKEE SOUTH TONIGHT. 
  WAVES SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
599 
WHUS73 KMKX 042041 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT WED APR 4 2012

...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES...

.A TIGHT SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE
NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST
WINDS AND BUILDING HIGH WAVES IN THE NEARSHORE WATERS.

THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES HIGH THROUGH
THURSDAY...UNTIL WINDS VEER EAST AND EASE THURSDAY EVENING. WAVES
WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT
THURSDAY NIGHT.

LMZ643>646-050445-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS...EASING SLIGHTLY TO 10 TO 20
  KNOTS THURSDAY EVENING...THEN VEERING EAST 5 TO 15 KNOTS
  OVERNIGHT THURSDAY.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
158 
WHUS73 KMKX 050217
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 PM CDT WED APR 4 2012

...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES...

.A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE TO THE
NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST
WINDS AND GENERATING HIGH WAVES IN THE NEARSHORE WATERS.

THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES ELEVATED THROUGH
THURSDAY...UNTIL WINDS VEER EAST AND EASE THURSDAY EVENING. WAVES
WILL BE SLOWER TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT
THURSDAY NIGHT.

LMZ643>646-051030-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
917 PM CDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS...EASING SLIGHTLY TO 10 TO 20 
  KNOTS THURSDAY EVENING...THEN VEERING EAST 5 TO 15 KNOTS 
  OVERNIGHT THURSDAY. 

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT 
  THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
649 
WHUS73 KMKX 050842
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT THU APR 5 2012

...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES...

.A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE TO THE
NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST
WINDS AND GENERATING HIGH WAVES IN THE NEARSHORE WATERS.

THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES ELEVATED THROUGH
THE DAY...UNTIL THE WINDS EASE THIS EVENING. WAVES WILL BE SLOWER
TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT TONIGHT.

LMZ643>646-051645-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CDT THU APR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...EASING
  TO 10 TO 15 KNOTS THIS EVENING...AND 5 TO 10 KNOTS OVERNIGHT.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
271 
WHUS73 KMKX 051434
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CDT THU APR 5 2012

...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES...

.A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE TO THE
NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST
WINDS AND GENERATING HIGH WAVES IN THE NEARSHORE WATERS.

THE PERSISTENT NORTHEAST WINDS WILL KEEP WAVES ELEVATED THROUGH
THE DAY...UNTIL THE WINDS EASE THIS EVENING. WAVES WILL BE SLOWER
TO SUBSIDE... FALLING BELOW CRITERIA OVERNIGHT TONIGHT.

LMZ643>646-052245-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 AM CDT THU APR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS... EASING TO 10 TO 15 KNOTS LATE
  THIS EVENING...AND 5 TO 10 KNOTS OVERNIGHT.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

MEB
225 
WHUS73 KMKX 052040
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT THU APR 5 2012

...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES...

.A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE TO THE
NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST
WINDS AND GENERATING HIGH WAVES IN THE NEARSHORE WATERS. THE HIGH
PRESSURE WILL SPREAD INTO SOUTHERN WISCONSIN LATE TONIGHT...
ALLOWING THE WINDS TO DECREASE.

NORTHEAST WINDS WILL KEEP WAVES ELEVATED UNTIL THE WINDS EASE LATE
TONIGHT. WAVES WILL BE SLOWER TO SUBSIDE...FALLING BELOW CRITERIA
OVERNIGHT TONIGHT.

LMZ643>646-060445-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CDT THU APR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS... EASING TO 10 TO 15 KNOTS 
  LATE THIS EVENING...AND 5 TO 10 KNOTS OVERNIGHT. 

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

MEB
966 
WHUS73 KMKX 060207
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CDT THU APR 5 2012

...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES...

.A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE TO THE
NORTH AND LOW PRESSURE TO THE SOUTH IS PRODUCING GUSTY NORTHEAST
WINDS AND GENERATING HIGH WAVES IN THE NEARSHORE WATERS. THE HIGH
PRESSURE WILL SPREAD INTO SOUTHERN WISCONSIN LATE TONIGHT...
ALLOWING THE WINDS TO DECREASE. WAVES WILL BE SLOWER TO
SUBSIDE...FALLING BELOW CRITERIA LATER TONIGHT.

LMZ643>646-060900-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 PM CDT THU APR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS... EASING TO 10 TO 15 KNOTS 
  LATE THIS EVENING...AND 5 TO 10 KNOTS OVERNIGHT. 

* WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
910 
WHUS73 KMKX 060726
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
226 AM CDT FRI APR 6 2012

...PERSISTENT BRISK NORTHEAST WINDS AND HIGH WAVES...

.THE SLOWER SOUTHWARD PROGRESS OF SURFACE HIGH PRESSURE IS KEEPING
ENOUGH OF A PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN TO
PRODUCE GUSTY NORTHEAST WINDS AND KEEP HIGH WAVES IN THE NEARSHORE
WATERS INTO THE EARLY DAYLIGHT HOURS. WINDS WILL EASE THROUGH THE
REST OF THE PRE-DAWN HOURS...BUT WAVES WILL BE SLOWER TO SUBSIDE...
NOT FALLING BELOW CRITERIA UNTIL MID-MORNING.

LMZ643>646-061500-
/O.EXT.KMKX.SC.Y.0030.000000T0000Z-120406T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
226 AM CDT FRI APR 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTHEAST 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS...EASING
  TO 5 TO 10 KNOTS FROM NORTH TO SOUTH BEFORE DAWN.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY MID-MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
036 
WHUS73 KMKX 060851
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 AM CDT FRI APR 6 2012

...NORTHEAST WINDS EASING BUT WAVES WILL REMAIN HIGH EARLY THIS
MORNING...

.NORTHEAST WINDS ARE EASING AS THE SURFACE PRESSURE GRADIENT
RELAXES WITH HIGH PRESSURE SINKING SOUTH ACROSS THE WESTERN GREAT
LAKES. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT AS WAVES WILL
BE SLOWER TO SUBSIDE...NOT FALLING BELOW CRITERIA UNTIL MID-
MORNING.

LMZ643>646-061500-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-120406T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 AM CDT FRI APR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTHEAST 10 TO 15 KNOTS...EASING TO 5 TO 10 KNOTS FROM
  NORTH TO SOUTH EARLY THIS MORNING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY MID-MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
382 
WHUS73 KMKX 061417
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 AM CDT FRI APR 6 2012

...HIGH WAVES HAVE SUBSIDED...

.WITH MUCH LIGHTER WINDS ACROSS THE NEARSHORE WATERS...WAVES HAVE
NOW FALLEN BELOW SMALL CRAFT ADVISORY LEVELS. WINDS WILL REMAIN ON
THE LIGHT SIDE THROUGH THE DAY...THUS THE ADVISORY HAS BEEN
CANCELLED.

LMZ643>646-061530-
/O.CAN.KMKX.SC.Y.0030.000000T0000Z-120406T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
917 AM CDT FRI APR 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WAVES HAVE FALLEN BELOW 4 FEET AND WILL REMAIN SO THROUGH THE DAY.

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 3:31 AM CDT, 10 minutes earlier.

Area forecast discussion, Apr 4, 3:31 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT WED APR 4 2012

.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH

UPPER RIDGING SLOWLY BUILDING IN FROM THE NORTHERN PLAINS AND BROAD
CANADIAN HIGH PRESSURE SUPPRESSING ANY PRECIPITATION AROUND CLOSED
SOUTHERN PLAINS LOW WELL SOUTH OF WISCONSIN. COLD-AIR ADVECTION
CONTINUES DOWN THE LAKE AND INLAND ON AT TIMES GUSTY NORTHEAST
WINDS...WHICH WILL PRODUCE A WEST-EAST TEMPERATURE GRADIENT. MIXING
UP TO 900MB IN THE WEST WILL YIELD HIGHS IN THE LOW TO MID 60S PER
BLENDED 925 MB TEMPERATURES...WITH LIMITED MIXING HOLDING HIGHS IN
THE LOWER 50S IN THE EAST.

MAIN ISSUE TONIGHT WILL BE LOW TEMPERATURES. SURFACE GRADIENT AND
20+ KNOT WINDS JUST OFF THE DECK ENOUGH TO MAINTAIN 5 TO 10 KNOT
SURFACE WINDS OVERNIGHT. THIS LOW-LEVEL STIRRING PRODUCING A WEAK
INVERSION AT BEST...THAT WITH EXPECTED 925MB TEMPERATURES SUPPORT
WIDESPREAD 30-32F LOWS...WITH A FEW LOW SPOTS EXPECTED TO DIP INTO
THE UPPER 20S. NOT WIDESPREAD ENOUGH FOR A FREEZE HEADLINE...BUT
WILL CONTINUE MENTION IN THE HWO AND IN AN SPS. ADDED PATCHY FROST
TO NORTHWEST LOCATIONS WHERE WINDS WILL BE LIGHTEST IN LOW-LYING...
SHELTERED AREAS.

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

SFC HIGH PRESSURE CENTERED JUST TO THE NORTH OF LAKE SUPERIOR
THURSDAY MORNING WILL MEANDER SOUTH TO OVER MICHIGAN BY FRIDAY
EVENING. MEANWHILE...UPPER RIDGING WILL BUILD BACK INTO THE AREA
BEHIND EXITING UPPER LOW TO THE SOUTH. OVERALL...LOOKS LIKE A VERY
DRY AIRMASS ACROSS SOUTHERN WISCONSIN FOR THE LATTER PART OF THE
WORK WEEK. NO PRECIP EXPECTED...WITH ONLY PASSING HIGH CLOUDS AT
TIMES.

AWAY FROM LAKE MICHIGAN...NEAR NORMAL HIGHS EXPECTED
THURSDAY...RISING TO A FEW DEGREES ABOVE NORMAL FRIDAY AS TEMPS
ALOFT INCREASE WITH THE RIDGE BUILDING IN. COOLER DAYTIME TEMPS
NEAR THE LAKE WILL CONTINUE. CHILLY TEMPS EXPECTED AT
NIGHT WITH THE DRY AIR...ESPECIALLY AS THE HIGH DRAWS NEAR
THURSDAY NIGHT. FROST FORMATION MAY STRUGGLE WITH DRY
AIRMASS...SO JUST MENTIONED PATCHY FROST. HARD FREEZE NOT OUT OF
THE QUESTION...BUT FORECAST LOWS GENERALLY ABOVE CRITICAL
THRESHOLD OF 28 DEGREES...SO WILL HOLD OFF ON A WATCH FOR NOW.

.SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM

MODELS STILL SHOWING UPPER SHORTWAVE AND SFC COLD FRONT TO BRING
SHOWER CHANCES SAT AFTERNOON AND INTO THE NIGHT. A LITTLE CAPE IN
THE SOUNDINGS...SO KEPT SOME MENTION OF THUNDER. SOUTHERLY WINDS
AHEAD OF THE SYSTEM WILL RESULT IN HIGH TEMPS A GOOD 10 DEGREES
ABOVE NORMAL...THOUGH A BIT COOLER NEAR THE LAKE AGAIN.

QUIET WEATHER THEN SUNDAY BEHIND THE SYSTEM. NOT MUCH OF A PUSH OF
COOLER AIR BEHIND THE FRONT...SO HIGHS SHOULD BE RIGHT BACK TO
AROUND 60. MAY EVEN SEE MILDER TEMPS ALL THE WAY TO THE LAKE...AS
WESTERLY WINDS SHOULD BE STRONG ENOUGH TO KEEP THE LAKE BREEZE
OFFSHORE.

MONDAY AND TUESDAY...FORECAST CONFIDENCE...LOW

MODELS DIVERGE FOR EARLY NEXT WEEK...WITH THE GFS HAVING A TROUGHING
PATTERN OVER THE GREAT LAKES...WHILE THE ECMWF QUICKER TO BUILD
UPPER RIDGE IN FROM THE WEST. ECMWF AND GFS ARE SHOWING A WAVE
MONDAY...SO WENT WITH SLIGHT CHANCE POPS. OTHERWISE...LOOKS PRETTY
DRY. ECMWF MUCH MILDER THAN THE GFS WITH THE RIDGE...SO JUST WENT
DOWN THE MIDDLE FOR NOW WITH NO GOOD REASON TO GO WITH ONE
SOLUTION OR THE OTHER.

&&

.AVIATION/12Z TAFS/...

HIGH PRESSURE WILL BRING VFR CONDITIONS THROUGH THE FORECAST PERIOD.
INITIALLY LIGHT WINDS WILL INCREASE WITH MIXING AFTER DAYBREAK...
WITH SOME GUSTS TO 20 KNOTS AT EASTERN TAF SITES. GRADIENT TIGHTENS
LATE THIS AFTERNOON AND TONIGHT AS SHORT WAVE TROUGH DROPS THROUGH
THE EASTERN GREAT LAKES. SURFACE COOLING UNDER CLEAR SKIES WILL
DECOUPLE SURFACE WINDS BRINGING POTENTIAL FOR LOW-LEVEL WIND SHEAR
AS WINDS BETWEEN 1K AND 2K FEET INCREASE TO 30-35 KNOTS FOR A FEW
HOURS CENTERED ON 06Z. HOWEVER ENOUGH SURFACE WIND REMAINS THAT RATE
OF CHANGE WITH HEIGHT AND OVERALL DIFFERENTIAL JUST BELOW
CRITERIA...SO WILL LEAVE OUT FOR NOW.

&&

.MARINE...

ISSUED SMALL CRAFT ADVISORY BEGINNING THIS AFTERNOON THROUGH
OVERNIGHT THURSDAY NIGHT AS NORTHEAST WINDS INCREASE WITH
TIGHTENING PRESSURE GRADIENT DUE TO PASSAGE OF SHORT WAVE TROUGH TO
THE EAST. FREQUENT 25-KNOT GUSTS WILL BEGIN THIS AFTERNOON...AND
REMAIN IN THE 15 TO 20 KNOT RANGE WITH HIGHER GUSTS THROUGH
THURSDAY. WINDS BEGIN TO EASE LATE AFTERNOON/EVENING ON THURSDAY
...BUT WAVES WILL REMAIN HIGH UNTIL OVERNIGHT THURSDAY NIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 4 AM CDT FRIDAY
     FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
THURSDAY THROUGH TUESDAY...DDV
Hazardous weather outlook, Apr 3, 3:50 PM CDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT TUE APR 3 2012

WIZ046-047-051-052-056>060-062>072-042100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
350 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

WIDESPREAD SUB-FREEZING TEMPERATURES ARE EXPECTED LATE WEDNESDAY
NIGHT AND EARLY THURSDAY WHICH WILL THREATEN PLANTS THAT HAVE
BEGUN TO GROW DURING THE PERIOD OF RECORD WARMTH WE EXPERIENCED
SEVERAL WEEKS AGO.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING AS A COOL FRONT CROSSES WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-042100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

GUSTY NORTH WINDS AND RESULTANT WAVES BEHIND LOW PRESSURE PASSING
TO THE SOUTH OF LAKE MICHIGAN WILL APPROACH SMALL CRAFT CRITERIA
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

PERSISTENT NORTH TO NORTHEAST WINDS AND RESULTANT HIGH WAVES
WILL LIKELY REACH SMALL CRAFT CRITERIA WEDNESDAY NIGHT AND THURSDAY.

THERE IS A SMALL CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING AS A COLD FRONT MOVES ACROSS THE WESTERN GREAT LAKES.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:10 PM CDTFreeze WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more24 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.